Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Cold sweats, drop in pulse rate, loss of vision. EKG's normal. Causes for symptoms?

My husband has had two episodes of breaking out in a cold sweat, his heart rate drops drastically and his vision goes white and begins to lose vision. By taking deep breaths, he comes out of it. Has never fainted. This lasts for 2-4 minutes. The first episode was on a plane. The second episode was in the desert of after riding ATVs. He has had EKGs and other tests done and all come back fine. Thank you.
Asked On : Wed, 12 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Binomom,
Thanks for writing your query.

After reading your post it seems that your husband is not on any medicines. Please get his vitals checked especially blood pressure.
Symptoms of your husband can be seen in Vaso-Vagal attack. In this due to decrease in heart rate, there occurs fall in blood pressure, resulting in decreased blood flow to the brain. As a result oxygen supply to the brain decreases resulting in symptoms of light headedness, sweating and unconscioussness.
Lying down with head end at lower level as compared to foot level will increase blood flow towards brain and will help in relief of symptoms.
It will be advisable that you should get your husband examined by a Neurophysician to rule out other causes and get a scan of his head done.
Orthostatic training exercises are also seen to decrease the recurrance of the attacks.
I hope this is helpful to you.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor